# SDR R61A2023040400218

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 20,297 hours, 13,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001293
- Condition: Fault Message
- Location: Zone 100
- Part time: 46,845 hours, 32,077 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT ON EICAS. R&R EMERGENCY LIGHT POWER UNIT.
